# SDR CA970508009

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 2730 · Elevator Control System
- Part: Boost Pack
- Part number: 680005003
- Condition: Leaking
- Location: Lh Elevator
- Component: Bertea Corp, 680005003
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT THE L/H ELEVATOR BOOST PACK WAS FOUND LEAKING WHEN HYDRAULIC SYSTEM NOT POWERED, REPLACED.
